Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can I treat low blood pressure ?

i am 88 yr old women and my blood presure is 107/67 last few days and before it was 112/72 and feel dizzy last few days and i also hv light cold could that cause my weekness
Sun, 15 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
Hi,
This type of variation in B.P is consideed normal,so you dont worry.use hot water ,milk, tea with tulsi and ginger or coffee.
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,
your blood pressure is quite normal,due to slight low BP and as you are 88 yrs you may feel dizzy due to low circulation in the brain.
you take plenty of liquids and proper diet and multi vitamins supplements by which you feel energetic and sense of welbeing.
Due to cold you might get lithergy and weakness.
O k bye and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I woke up about midnight with the worst headache I have ever had, I felt dizzy and my hands were trembling. My eyesight was blurred and I felt distanced. I went to ER and my blood pressure was high for me at 135/85. My pulse was 100, I was given pain killer IM and sent home. I felt very cold and shivery. I am a fit 43 year old woman, I don t smoke or drink. But over the last week or so I have had some pain in the left side of my abdomen, blurred vision in my left eye and been suffering from vertigo for a few months even when sitting down. I was diagnosed with very low blood pressure last year. I am 5 10 and weigh 73 kg.

doctor1 MD

I went running yesterday and got very dizzy afterwards. My blood pressure was way down. 75/58 but I increased my blood pressure medicine since my blood pressure had been up so I didn t take it today. It is slowing going up but not normal yet. 107/69 24hrs later and I just notices I have about 50 red bumps up and down my thighs. Any thoughts. My neck is also stiff but that is not unusual just a little stiffer than normal. Thanks

doctor1 MD

I usually react to better blockers by my blood pressure and pulse going down severely. The doctor wants me to start on sotalol. He will allow me to start on 40mg in the morning to start with. I am just fearful that I will react to this drug as I have the other medications. What do you recommend? I also take antiacids that contain aluminum after each meal.

Recent questions on  Hypertension

doctor1 MD

Dear Sir, My mother is a patient of high blood pressure and sugar. A week back she suffered from a paralysis attack. Her right side is affected. Right now she is unable to move right side and is unable to speak or express herself. Please advise care cure of it.

doctor1 MD

What is the chance for survival for a person undergoing off-pump redo CABG to the one artery (LAD) left to be bypassed? Left ventricular function around 50% Hypertension, Hypothyroid problems, diabetes from medication Had CABG 4 years ago and now LAD is the only artery that can be operated on and has two blockages.                                                                  

doctor1 MD

my father has a hypertension since 10 years &started amlodipine since 8 years before month ago he feels severe headache and his physician gave him cinazine and aspirin ,he is 62 yrs oll smoker ,aweek ago ,aperipheral edema in his legs I just want to know if there is any containdication especially that coth are vasodilators?

doctor1 MD

Hello Dr. Recent days I am feeling that during early mornings some days, my heart beat goes little high and due to that i feel any of the body part ( hand, or leg ) vibrating kind of sense. After i feel such changes, i wake up immediately and as soon as I sat on the bed, the heart beat becomes normal. I have consulted a Cardiologist and he has taken ECG and told me that I am normal, but he suggested couple of tablets in the morning and night to be taken. But still some time I feel this symptoms again. I have high BP taking tablets regularly. most of the time the BP is around 130/90. I am going for morning walk/exercise once in three days regularly. Please suggest what Should I do more to reduce my BP and get rid of fast hear beat? regards Ram

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...